# SDR AALA2020091429012

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 81,447 hours, 9,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE-LAV SMOKE WARNING (3F-1L), NO SMOKE IN LAVATORY.  PERFORMED CABIN AREA CONTROL PANEL LAVATORY SMOKE DETECTION TEST, PER AMM 26-13-00-710-801 OPERATIONAL TEST AND 26-13-00-740-801 SELF TEST.  ALL CHECKS SATISFACTORY.
